Rational approximation on subsets, II. (Short Communication).

Charles B. Dunham

Aequationes mathematicae (1981)

  • Volume: 22, page 115-116
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Dunham, Charles B.. "Rational approximation on subsets, II. (Short Communication).." Aequationes mathematicae 22 (1981): 115-116. <http://eudml.org/doc/136865>.

author = {Dunham, Charles B.},
journal = {Aequationes mathematicae},
pages = {115-116},
title = {Rational approximation on subsets, II. (Short Communication).},
url = {http://eudml.org/doc/136865},
volume = {22},
year = {1981},

AU - Dunham, Charles B.
TI - Rational approximation on subsets, II. (Short Communication).
JO - Aequationes mathematicae
PY - 1981
VL - 22
SP - 115
EP - 116
UR - http://eudml.org/doc/136865
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.